# SDR 2012FA0000710

- Difficulty date: October 10, 2012
- Submitted: October 19, 2012
- Operation: General aviation
- Aircraft: N627QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605227
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Control Cable
- Part number: 666000252
- Condition: Frayed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING, AN AUTO PILOT PORPOISE DISCREPANCY, THE TECH PULLED ON A PRIMARY RUDDER CABLE IN THE TAIL CONE AND IT SNAPPED.  THE CABLE HAS BEEN BROKEN EXCEPT FOR A FEW STRANDS.  IT APPEARS THE CABLE WAS NOT RIDING IN A PULLEY AND WAS CHAFING ON THE UPPER CABLE GUARD.  INCORRECT ROUTING MAY HAVE BEEN THE ROOT CAUSE FOR THE POTENTIAL FAILURE.  2 SETS OF EYES AR CRITICAL WHEN WORKING ON PRIMARY FLIGHT CONTROL SYS AND CRITICAL ACFT COMPONENTS.
